Orthodontic treatment of an open bite case

Mehta, Siddharth and Mehta, Anjali and Lodha, Surendra (2015) Orthodontic treatment of an open bite case. Guident, 8 (7). pp. 34-35. ISSN 0976-2248

[img] PDF
Orthodontics- june 2015.pdf - Published Version
Restricted to Registered users only

Download (2MB) | Request a copy
Item Type: Article
Uncontrolled Keywords: Malocclusion; open bite; Pre-adjusted edgewise.
Subjects: Dentistry > MCODS Manipal > Orthodontics
Depositing User: KMC Manipal
Date Deposited: 20 Jun 2015 06:19
Last Modified: 20 Jun 2015 06:19
URI: http://eprints.manipal.edu/id/eprint/143095

Actions (login required)

View Item View Item